# SDR AU510001783

- Difficulty date: October 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747-400
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bolt
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE INFLIGHT SHUTDOWN DUE TO OIL LOSS.  INVESTIGATION FOUND LOOSE BOLTS (2OFF) ON THE TRANSFER DRIVE LOWER FITTING.  AIRCRAFT IS FOREIGN REGISTERED.
